Publications & Works

Published journal articles indexed by SCI, SSCI, and AHCI

A Study on Fuzzy 2-absorbing Primary Gamma-ideals in Gamma-rings

FILOMAT, vol.31, no.18, pp.5753-5767, 2017 (Journal Indexed in SCI Expanded)

Duality on the quantum space(3) with two parameters

CENTRAL EUROPEAN JOURNAL OF PHYSICS, vol.10, no.5, pp.1221-1227, 2012 (Journal Indexed in SCI) identifier identifier

Differential Calculus on the Logarithmic Extension of the Quantum 3-D space and Weyl algebra

International Journal of Geometric Methods in Modern Physics, vol.8, no.8, pp.1667-1678, 2011 (Journal Indexed in SCI Expanded)

RADICALS OF SUBMODULES IN MODULES

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA, vol.47, no.4, pp.445-447, 2010 (Journal Indexed in SCI) identifier identifier

ON PRIME AND MAXIMAL k-SUBSEMIMODULES OF SEMIMODULES

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.39, no.3, pp.305-312, 2010 (Journal Indexed in SCI) identifier

The covering problem for finite rings with respect to the RT-metric

APPLIED MATHEMATICS LETTERS, vol.23, no.9, pp.988-992, 2010 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On weakly delta(R,M)-semiprimary submodules

RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, 2021 (Journal Indexed in ESCI) identifier identifier

2-Absorbing Semiprimary Fuzzy Ideal of Commutative Rings

Journal of Mathematical Sciences and Modelling, vol.2, no.3, pp.193-197, 2019 (Peer-Reviewed Journal) Creative Commons License

ON WEAKLY PRIME FUZZY IDEALS OF COMMUTATIVE RINGS

Journal of Engineering Technology and Applied Sciences, vol.4, no.1, pp.19-25, 2019 (Refereed Journals of Other Institutions)

2-Absorbing δ -Primary Fuzzy Ideals of Commutative Rings

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.9, pp.23-29, 2018 (Refereed Journals of Other Institutions) identifier

Intuitionistic Fuzzy 2-Absorbing Primary Ideals of Commutative Rings

Turkish Journal of Mathematics and Computer Science, no.8, pp.37-48, 2018 (Refereed Journals of Other Institutions)

SOME RESULTS ON DELTA-PRIMARY SUBMODULES OF MODULES

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.36, no.2, pp.459-464, 2018 (Peer-Reviewed Journal) identifier

δ -Primary Hyperideals on Commutative Hyperrings

International Journal of Mathematics and Mathematical Sciences, vol.2017, 2017 (Peer-Reviewed Journal) Creative Commons License identifier

A short note on special submodules in modules

Journal of Advanced Research in Pure Mathematics, vol.2015, no.7, pp.1-4, 2015 (Refereed Journals of Other Institutions)

Derivative Operators on Quantum (3) space with Two Parameters and Weyl algebra

EUROPEAN JOURNAL OF PURE AND APPLIED MATHEMATICS, vol.5, no.2, pp.197-204, 2012 (Refereed Journals of Other Institutions)

On The Prime Spectrum Of A Module Over Noncommutative Rings

International Journal of Algebra, vol.5, no.11, pp.523-528, 2011 (Refereed Journals of Other Institutions)

On Prime Subsemimodules Of Semimodules

International Journal of Algebra, vol.4, no.1, pp.53-60, 2010 (Refereed Journals of Other Institutions)

On The Prime Radical Of A Hypergroupoid

Journal of Mathematics and Statistics, vol.1, no.3, pp.234-238, 2005 (Refereed Journals of Other Institutions)

On the prime radical of a graded ring

Journal of Marmara for Pure and Applied Sciences, vol.18, pp.47-54, 2002 (Refereed Journals of Other Institutions)

Universal Algebras With Many-Valued Operations

Journal of Marmara for pure and applied sciences, vol.17, pp.31-34, 2001 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Weakly prime submodules

6the International Conference on mathematics, İstanbul, Turkey, 21 - 24 June 2022, pp.627-629

A Note On 2-Absorbing Primary Fuzzy Ideals

The 5th International Fuzzy Systems Symposium (FUZZYSS'17), Ankara, Turkey, 14 October 2017, pp.9

2-Absorbing δ-Primary Fuzzy Ideals of Commutative Rings

13th Algebraic Hyperstructures and its Applications, İstanbul, Turkey, 24 - 27 July 2017

A new study on 2-absorbing Ideals of Gamma Rings

International Conference on Mathematics and Engineering, İstanbul, Turkey, 10 May 2017, pp.99

On weakly prime fuzzy ideals of commutative rings

International Congress on Fundamental and Applied Sciences (ICFAS2016), İstanbul, Turkey, 22 August 2016, pp.65

Some Results On 2-(0-) Primary Fuzzy Ideals of Commutative Semirings

5th INTERNATIONAL EURASIAN CONFERENCE ON MATHEMATICAL SCIENCES AND APPLICATIONS, Belgrad, Serbia And Montenegro, 16 August 2016, pp.15

Delta-Primary Hyperideals on Commutative Hyperrings

5th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2016), Belgrad, Serbia And Montenegro, 16 August 2016, pp.18

A Note on 2-Absorbing Primary Hyperideals of Multiplicative Hyperrings

5th International Eurasian Conference on Mathematical Sciences and Applications (IECMSA-2016), Belgrad, Serbia And Montenegro, 16 August 2016, pp.24-25

Delta-primary Fuzzy Ideals

The 4th International Fuzzy Systems Symposium Fuzzyss’15, İstanbul, Turkey, 05 November 2015, pp.440-442

A note on 2.absorbing Delta Primary Ideals

Second International Conference Of Mathematics And Statistics, Sharjah, United Arab Emirates, 02 April 2015, pp.153

Delta Primary Submodules of Modules

V.Congress of Mathematicians of Macedonia, Ohrid, Macedonia, 24 September 2014, pp.114

A Note On Special Submodules In Modules

1-st International Western Conference of Mathematical Sciences, Elbasan, Albania, 30 May 2013, pp.43

Derivative Operators on the Logarithmic Extension of the Two-Parameter Quantum 3D Space

International Conference on Applied Analysis and Algebra, Istanbul, Turkey, 01 June 2012

Cartan-Maurer Forms over Quantum Space with Two Parameters

Internationa Conference on Applied Analysis and Algebra, 01 June 2011

Books & Book Chapters

Soyut Matematik

Nobel Yayın Dağıtım, İstanbul, 2018

Temel Lineer Cebir

Seçkin Yayıncılık, İstanbul, 2018

İntegral

in: Thomas , Mustafa Bayram, Editor, Pearson Education , İstanbul, pp.246-307, 2011

Lineer Cebir Çözümlü Problemleri

Birsen Yayınevi, İstanbul, 2008